MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL; SYRINGE, PISTON
Model Number 328506
Medical Device Problem Codes Leak/Splash (1354); Off-Label Use (1494)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported, some of the needles "bend".When taking his injection.Stated, he is concerned, that the needle may break, during injection.Stated, sometimes there is leakage, when taking his injection.And he is not sure, if he's getting all of his insulin.Stated, lately his blood sugar has been anywhere between 170-200, before a meal.Stated, his blood sugar is normally 120 max or under 100 before a meal.Stated, he does re-use syringes sometimes.Stated, he does rotate the different injection sites.Stated, did not seek medical intervention for blood sugar.Lot#: 4082016, catalog: 328506, date of event: unknown.Samples: yes, cl.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h6 (device problem code) h11.Correction to: h6 (type of investigation and investigation conclusions).Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20727421
Report Number3024508819-2024-00450
Device Sequence Number8370857
Product Code FMF
UDI-Device Identifier00681131311748
UDI-Public00681131311748
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328506
Device Lot Number4082016
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American